i agree with mudhound, its probably the wellbutrin, lamictal makes you tired. ive been on it a year and it helps me to sleep most nights still have a few bouts of insomnia, but they are fewer and further between now.
Don't listen to these folks. I just started Lamictal and it has kept me up so many nights. I know it has to be the Lamictal, because I've been on my other medicines (Paxil and Xanax) for awhile. Even taking a xanax won't help me fall asleep!
Thanks for all the replies. I take Lamictal in the morning with my buspar and wellbutrin. Again in the evening around 5 or 6 i take another wellbutrin and buspar. I know that one of them is affecting my sleep. I just stated the lamictal 3 weeks ago, my doc says i wont feel the effects for 4-5 weeks! Anywayz, i do have an appointment in a week, so i will ask then.
Sometimes it's so difficult to sort all of the side effects out, isn't it?
For me, I believe that Lamictal has a slight sedating effect, but as we are all individuals, we all can respond differently. Clears things right up, huh? Lol.
That applies to the response time, as well. I begin responding to Lamictal (starting taking it or a dosage change) within about 3 days. This can be good for obvious reasons, yet the drawback is that if I forget it for 2 days in a row I can start getting into trouble.
I find that talking with a pharmacist can help me in sorting out med-related effects. Sometimes more than talking with my doctor.
Lamictal has always caused sleeping problems for me. I fall asleep ok but then after about 3 hrs. I'm awake. Lasts sometimes for a couple of hours before I can get back to sleep. After several nights in a row of this, I am finally so exhausted from lack of sleep, I sleep all night, then it starts all over again.
Both Wellbutrin and Lamictal are part of my drug regimen. My doctor advised me to take both of them fairly early in the day to avoid the insomnia. I take all my Lamictal at noon. Have you tried Wellbutrin XL? You only have to take it once a day. I believe it comes in both 150 mg and 300mg. Anyway I take it first thing in the morning and that's it for the day. I also take seroquel at night which has a sedating effect.
I'm sure you will find the right mix if you don't give up. Be sure to keep your doctor in the loop on what's going on because he can't do his job properly if he doesn't have all the facts. If you're not going to see him for awhile, pick up the phone and call him.
Very interesting. I have been on lamictal (only) for about 3 wks now. I take it in the early evening. I get really tired and also wake up a lot, but its hard for me to distinguish whats going on, I have a horrible cold, baby waking me up etc etc. Dr said I won't feel the helpful effects for another couple wks. I wonder what that will be like -lol!
Well i had another HORRIBLE night last night. I suffer from insomnia, like once or twicw a month...maybe. This has been twicw in 3 days! I am definately going to stay on the lamictal. Like i said before it's been 3 weeks, and my doc said i wouldnt feel anything for about 4-5 weeks. I reallly think i do feel it now, unless it's all in my head....lol!!! Really though, i cant explain how i feel.....maybe the word is more happy, normal (whatever that is) more even.....i dont really know. I will deal with this, but im wondering if my doc will give me a sleeping aid! Tylenol pm doesnt help, and im up all night sooooo frusterated im crying! In the morning im running on adreniline, and keep myself from taking a nap, so i will sleep! K, just wanted to share with you all. Have a great day...................
Ok, I am almost to 100 mg (in a couple days) and the past couple of nights, I just want to stay up, not to do anything really just sit there. I hope this doesn't continue. who cares though really. it could be worse.
If I don't take my Lamictal first thing in the morning, I too have trouble getting to sleep. But boy do I have to run for it in the morning or the nasty irritable monster rears it's ugly head. By the way, I only take Lamictal, Nuttin else. The PDr. did offer me a mild sleeping pill, but I choose to live on the wild side! (LOL)
The PDr. did offer me a mild sleeping pill, but I choose to live on the wild side! (LOL)
Too funny!! I would love to get my hands on any kind of pill - LOL! Isn't that just too sad, but funny! I started my 100mg last night. I wonder how long it takes your body to adjust to the new dose and how long for it to "kick in" whatever the hell that means. Love, Lori